# SDR FDEA202501210207

- Difficulty date: January 21, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53812405201
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE HOLE ELONGATION AT FR54 STGR 44RH SIDE. REPLACED THE DAMAGED SPLICE WITH NEW FABRICATED SPLICE AT LOWER FUSELAGE FR54, S-  44R. I.A.W A300-600 SRM 51-72-10-001, PAGE.2& AIRBUS DWG NO:A53812405, REV.C00& FEDEX   GMM 07-0-1001. THIS REPAIR IS CLASSIFIED AS CAT.A MAJOR PER GMM 06-2-100. (THE SPLICE   REMOVED AND INSTALLED STEP, PLEASE REFERENCE FEDEX EA NO:T6-5330-T0369235 A P2,   STEP.2& 7)
